# SDR FDEA202201050009

- Difficulty date: January 5, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA733933
- Part serial: NA
- Condition: Damaged
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN, APPROX. STA. 745 LBL 8, FLOOR IS DAMAGED.  FABRICATED NEW FLOOR PANEL PER FEDEX INTERNAL DRAWING SRZ-25-005
